Spektrale Invarianz bei verallgemeinerten Eigenfunktionsentwicklungen.

Klaus Kalb

Manuscripta mathematica (1972)

  • Volume: 7, page 271-298
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Kalb, Klaus. "Spektrale Invarianz bei verallgemeinerten Eigenfunktionsentwicklungen.." Manuscripta mathematica 7 (1972): 271-298. <http://eudml.org/doc/154120>.

author = {Kalb, Klaus},
journal = {Manuscripta mathematica},
pages = {271-298},
title = {Spektrale Invarianz bei verallgemeinerten Eigenfunktionsentwicklungen.},
url = {http://eudml.org/doc/154120},
volume = {7},
year = {1972},

AU - Kalb, Klaus
TI - Spektrale Invarianz bei verallgemeinerten Eigenfunktionsentwicklungen.
JO - Manuscripta mathematica
PY - 1972
VL - 7
SP - 271
EP - 298
UR - http://eudml.org/doc/154120
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.